| Model Number |
ORT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2019
Type of Reportable Event
Malfunction
Event or Problem Description
On march 12, 2019, an imris customer service engineer reported that the ort300 table exhibited some drift in the roll position.There was no patient involvement.
Additional Manufacturer Narrative
The drift in the ort300 table was traced to the roll cylinder.Investigation shows that the root cause was due to degradation of the o-ring seal in the cylinder.The roll cylinder was removed and replaced with an upgraded roll cylinder.The table was tested for hydraulic leaks and drift to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.